# SDR 97ZZZX4097

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117MA
- Make and model: Bolkms BK117A3
- Aircraft serial: 7107
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Rotor Assy
- Part number: 414129001
- Condition: Blade Shift
- Location: Power Turbine
- Part time: 2,452 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR ASSY FAILED SB LT101-72-10-0153.  EXCESSIVE IBPT BLADE SHIFT.  FAILED Q-ROTOR INSPECTION.  REPLACED WITH USED UNIT, CORRECTED PROBLEM.  PART TOTAL CYCLES, 8,508.8.
